# SDR 97ZZZM654

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 5520 · Elevator Structure
- Part: Center Hinge
- Part number: 1006200131
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE INSPECTION DETERMINED RIGHT ELEVATOR CENTER HINGE BRACKET TO BE CORRODED.  REPLACED RIGHT ELEVATOR CENTER HINGE BRACKET.
